Fullness in Ears Seems to Be Related to Blood Pressure Meds

Discussion in 'Introduce Yourself' started by Samilou, Sep 18, 2019.

    1. Samilou

      Samilou Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Neck????
      Over the past 6 months I have had high blood pressure.

      I have tried lots of different meds but they all seem to affect the pressure in my ears and make my temples funny. I also have headaches that affect my neck. I have tight neck muscles as I sew for my job.

      Does anyone have ear problems relating to blood pressure meds?
       
    2. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum. Blood pressure can affect out tinnitus as well as the medications used for BP. If there is not enough response from this Introduction area, you can go to the main support forum or do a search on 'blood pressure medications/medicines' and you will see lots of prior discussions, like this one search. Good luck. God bless.

      https://www.tinnitustalk.com/search...ssure+medicines&t=post&o=relevance&c[node]=11
       

Share This Page

Loading...